World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 02, Issue 01 (March 1993)

No Access
KNOTS AND EXOTIC SMOOTH STRUCTURES ON 4-MANIFOLDS
  • Pages:1–10

https://doi.org/10.1142/S0218216593000027

No Access
LINK INVARIANTS ASSOCIATED TO TQFT’S WITH FINITE GAUGE GROUPS
  • Pages:11–36

https://doi.org/10.1142/S0218216593000039

No Access
STRUCTURED GROUPS AND LINK-HOMOTOPY
  • Pages:37–63

https://doi.org/10.1142/S0218216593000040

No Access
RESHETIKHIN-TURAEV AND CRANE-KOHNO-KONTSEVICH 3-MANIFOLD INVARIANTS COINCIDE
  • Pages:65–95

https://doi.org/10.1142/S0218216593000052

No Access
TQFT’S FROM HOMOTOPY 2-TYPES
  • Pages:113–123

https://doi.org/10.1142/S0218216593000076